# SDR SWAA2024092730024

- Difficulty date: August 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; CRACK ANGLE AT BS 294.5 STUB FRAME RBL 54 WL 208.1.<[01] REMOVED AND REPLACED CLIP (ANGLE) ON BS.294.5 RBL; 54 WL.208.1 IAW SRM 51-40-02 AND DWG# 141A8310 REV: B. AND REINSTALLED AND APPLIED SEAL AROUND FLOOR PANELS 222AF AND 222BF IAW B-737-700 AMM 53-21-00-400-801. USED Ï¿½Ï¿½TOOL GUN SCREW ID: ATS 1697. EXPIRATION DATE: 07/2025.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-4
